# SDR COMA9810036

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC532C2
- Condition: Failed
- Location: Cockpit
- Part time: 17,806 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE FLIGHT THE COCKPIT AND CABIN STARTED FILLING UP WITH SMOKE.  CREW DESCENDED FROM 17,000 FT AND MADE UNSCHEDULED LANDING.  FOUND RIGHT RECIRCULATION FAN TO BE FAULTY.  REMOVED AND REPLACED FAN.
